MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31"; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

SMITH & NEPHEW, INC. UHD 4K FLAT PANEL DISPLAY LCD SONY 31"; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number LMD-X310MD
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the panel display power up, the led lights illuminated a couple of minutes but the display had no image.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records conducted by the original equipment manufacturer confirmed that all manufacturing specifications as set out in the device master record (dmr) were met prior to its release and no issues recorded.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
UHD 4K FLAT PANEL DISPLAY LCD SONY 31"
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10310956
Report Number1643264-2020-00655
Device Sequence Number3065032
Product Code PEA
UDI-Device Identifier04548736013940
UDI-Public04548736013940
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLMD-X310MD
Device Catalogue Number72205011
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1